advertisement
Question
Posted by: Lindie | 2011/03/16

Yasmine

I have been taking BCP on/off (mostly on) since I was 17 years old, to clear up a breakout on my skin. I used Triphasil but switched to Diane. I used Diane for about 3 years after which I stopped. I started again on it due to a breakout and also for contraception. I picked up weight from Diane and about 9 months ago, decided to switch to Yasmine.

I had bad nausea on Yasmine for about 3 months and continued using it and the nausea has subsided. I also have no issues with my skin and get one or two pimples about a week before my placebo period. Now I stopped Yasmine as we are trying to conceive. I have read horror stories on line of women losing almost a third of their hair, and getting terrible breakouts.

I am very worried about this. I only used Yasmine for 9 months. I never had severe acne, but more just a breakout on my chin and jawline. I thought Yasmine was a lighter tablet than Diane and I dont want to have to deal with acne breakout at the age of 26.

Also, if I do become pregnant, will this also worsen the acne?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is impossible to say what will happen in the individual case. Each person reacts differently.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/17

It is impossible to say what will happen in the individual case. Each person reacts differently.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement